# SDR ASAA2017042920570

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,558 hours, 11,845 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838302
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW ACARS CREW REPORTED A CSS FAULT AT FLIGHT LEVEL 380.  ACFT GROUNDED.   REMOVED AND REPLACED THE APU FUEL FLOW DIVIDER IAW AMM 49-31-15-000-801,  & AMM 49-31-15-400-801. NO LEAKS NOTED.
